MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number BL2110X15B
Medical Device Problem Codes Mechanical Problem (1384); Failure to Recalibrate (1517)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 other text : device evaluated by third party service center.
 
Event or Problem Description
A ventilator was returned to a third-party service center for service.There was no harm or injury reported.During the evaluation of the device at the third-party service center, the device failed a test step during testing.The device's machine flow sensor needs to be replaced to address the issue.

Brand Name
TRILOGY EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key18654066
Report Number2518422-2024-05967
Device Sequence Number12812241
Product Code CBK
UDI-Device Identifier00606959055520
UDI-Public00606959055520
Combination Product (Y/N)N
Initial Reporter CountryRO
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberBL2110X15B
Device Catalogue NumberBL2110X15B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2024
Initial Report FDA Received Date02/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/29/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown